# SDR HEEA087246

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- Aircraft time: 14,713 hours
- Engine: Allsn 250C30
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 23041
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO PRECESSES. SHOP REPAIR.
